# SDR CA091118001

- Difficulty date: November 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Condition: Overheated
- Location: Apu Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ODOR BEHIND THE CAPTAINS COAT CLOSET. MX INSPECTED AND FOUND THE APU CONTROL RELAY HAD OVER HEATED AND DAMAGED A CONNECTING WIRE.  MX REMOVED AND REPLACED RELAY K1XB.
